# SDR CA081010007

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 15,286 hours
- Engine: Pwa PT6A27
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fitting
- Part number: VALBVS12601
- Condition: Split
- Location: Mlg Float
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION A AME FOUND THE FLOAT FITTING TO HAVE TYPE 3 CORROSION THAT CAUSED FITTING TO SPLIT.  FITTING REPLACED WITH NEW PART.
